On the multivariate transfinite diameter

Tom 72 / 1999

Thomas Bloom, Jean-Paul Calvi Annales Polonici Mathematici 72 (1999), 285-305 DOI: 10.4064/ap-72-3-285-305

Streszczenie

We prove several new results on the multivariate transfinite diameter and its connection with pluripotential theory: a formula for the transfinite diameter of a general product set, a comparison theorem and a new expression involving Robin's functions. We also study the transfinite diameter of the pre-image under certain proper polynomial mappings.

Autorzy

  • Thomas Bloom
  • Jean-Paul Calvi

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek